Narrow Results Clear All
Search results for ""
- Communication Improvement
- Food and Drug Administration (FDA)
- Health Literacy Improvement
- Medication Safety
Consumers Filling U.S. Prescriptions Abroad May Get the Wrong Active Ingredient Because of Confusing Drug Names.
FDA Public Health Advisory [US Food and Drug Administration Web site]. January 2006.
This U.S. Food and Drug Administration advisory alerts clinicians and consumers to potential mistakes in prescriptions purchased abroad. The advisory includes a table of medications known to contain different active ingredients when purchased outside the United States.
FDA Consumer Health Information. Rockville, MD: US Food and Drug Administration; November 10, 2008.
This Web site shares tips for consumers to help ensure safe use of medications.
MedWatch Safety Alert, FDA Drug Safety Communication. Silver Spring, MD: US Food and Drug Administration; June 13, 2011.
This notice raises awareness of a two look-alike/sound-alike drugs, one an antipsychotic medication and the other a dopamine agonist.